- -

On mutually permutable products of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On mutually permutable products of finite groups

Show simple item record

Files in this item

dc.contributor.author Ballester-Bolinches, A. es_ES
dc.contributor.author Li, Yangming es_ES
dc.contributor.author Pedraza Aguilera, María Carmen es_ES
dc.contributor.author Su, Ning es_ES
dc.date.accessioned 2020-06-12T03:34:01Z
dc.date.available 2020-06-12T03:34:01Z
dc.date.issued 2018-12-28 es_ES
dc.identifier.issn 1120-6330 es_ES
dc.identifier.uri http://hdl.handle.net/10251/146182
dc.description.abstract [EN] The main purpose of this paper is to study mutually permutable products G = AB in which the subgroups of prime order p and cyclic of order 4 (if p = 2) of the largest normal subgroup of G contained in A boolean AND B are well situated in G. Our results confirm once again the important role of the intersection of the factors in the structural study of mutually permutable products. es_ES
dc.description.sponsorship The first author is supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economia y Competitividad, Spain, and FEDER, European Union. The first and second authors are supported by Major Projects in Basic Research and Applied Research (Natural Science) of Guangdong Province (2017KZDXM058). The first and third authors are supported by Prometeo/2017/057 of Generalitat (Valencian Community, Spain). The second author is supported by Funds of Guangzhou Science and Technology (No: 201804010088). The fourth author is supported by the project of NSF China (11401597). es_ES
dc.language Inglés es_ES
dc.publisher European Mathematical Society Publishing House es_ES
dc.relation MINECO/MTM2014-54707-C3-1-P es_ES
dc.relation FEDER/MTM2014-54707-C3-1-P es_ES
dc.relation Natural Science Foundation of Guangdong Province/2017KZDXM058 es_ES
dc.relation NSF/11401597 es_ES
dc.relation Guangzhou Science and Technology Innovation Center, China/201804010088 es_ES
dc.relation Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P es_ES
dc.relation Generalitat Valenciana/Prometeo/2017/057 es_ES
dc.relation.ispartof Rendiconti Lincei - Matematica e Applicazioni es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group es_ES
dc.subject Sylow permutability es_ES
dc.subject Weakly s-supplementation es_ES
dc.subject Factorisation es_ES
dc.subject Saturated formation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On mutually permutable products of finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4171/RLM/830 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Ballester-Bolinches, A.; Li, Y.; Pedraza Aguilera, MC.; Su, N. (2018). On mutually permutable products of finite groups. Rendiconti Lincei - Matematica e Applicazioni. 29(4):711-719. https://doi.org/10.4171/RLM/830 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.4171/RLM/830 es_ES
dc.description.upvformatpinicio 711 es_ES
dc.description.upvformatpfin 719 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 29 es_ES
dc.description.issue 4 es_ES
dc.relation.pasarela S\377263 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder National Science Foundation, China es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Natural Science Foundation of Guangdong Province es_ES
dc.contributor.funder Guangzhou Science and Technology Innovation Center, China es_ES


This item appears in the following Collection(s)

Show simple item record